Nurofen Nurofen Sinus & Pain Ibuprofen 200mg Film Coated Tablets - 24 Pack

€9.99

Code nurofen-sinuspain24


Add to Basket
Product Info

Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.  

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 48 tablets per order.
Do not take with any other ibuprofen products.
How To Use

Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.

Active Ingredients

Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.

Delivery Info

***Delivery Timeframe - Updated 05/05/21 4pm***

Deliveries in Republic Of Ireland and Northern Ireland

**Orders are currently being dispatched within 1-2 working days after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 5-6 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Nurofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Nurofen contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).

Nurofen are suitable for short term use only. If symptoms persist longer than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.

Who can use?

This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Nurofen as they are more prone to side effects.

How to use?

Nurofen should be taken with a glass of water with or just after a meal.

Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours.

Do take more than 6 tablets in any 24-hour period.

Do not take Nurofen if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.
  • This product may be unsuitable for certain people

    - Hypersensitivity to the active ingredients.
    - Hepatic or severe renal impairment.
    - Heart disease and cardiovascular disorders.
    - Hypertension.
    - Hyperthyroidism.
    - Diabetes.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Nurofen may cause some some stomach discomfort. Do not take on an empty stomach.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty